# SDR HEEA0015335

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40008310103
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT TURN ON.  TIME SINCE REPAIR,  27:15 HOURS.
